# SDR JR2R20240727112

- Difficulty date: July 27, 2024
- Submitted: July 27, 2024
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 21,532 hours, 12,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17092908001
- Condition: Cracked
- Location: Zone 200
- Part time: 21,532 hours, 12,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH FLOOR SILL FR84 RBL32-RBL42 CORRODED.  REPLACED.
